Marked variation in parasite resistance between two wild populations of the Trinidadian guppy, Poecilia reticulata (Pisces: Poeciliidae)

Van Oosterhout, C, Harris, PD and Cable, J (2003) Marked variation in parasite resistance between two wild populations of the Trinidadian guppy, Poecilia reticulata (Pisces: Poeciliidae). Biological Journal Of The Linnean Society, 79 (4). pp. 645-651.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Depositing User: Rachel Snow
Date Deposited: 25 Feb 2011 10:50
Last Modified: 17 Mar 2020 17:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/24921
DOI: 10.1046/j.1095-8312.2003.00203.x

Actions (login required)

View Item View Item